Saturday, October 05, 2013
Thanks for all the prayers. I am feeling better. I am home. They think I am having a reaction to Bydureon a medication for my diabetes they started me on 3 weeks ago. I dtid not give myself the shot last week because of being so sick and hurting. So the dr said it should be out of my system in a few days. It is only a once a week injection. Would not think it could cause a person to be so sick. We will see how I start to feel. My stomach is still nauseated, and I am having a lot of acid reflex feeling now and burning. The pain is not as bad. So praying that it was just the medication and I will start to feel better soon. If not back into the hospital for more test. I am thinking positive and saying it was the medication also and nothing serious. I really appreciate all of the prayers and encouraging words. You are all awesome.
thanks again. Hoping I can get back into my exercise routine at the gym next week. Walking around the hospital just does not do it for me. LOL